Hail, Wayne
- When
- August 19, 10:52 PM EST to 10:56 PM EST
- Where
- Wayne County, Dublin
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 39.820, -85.220
A supercell moved across east-central Indiana during the late evening.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
A supercell moved across east-central Indiana during the late evening.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 19, 9:04 PM EST, 1 hour 48 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1004 PM EDT SUN AUG 19 2007 .SYNOPSIS... WARM FRONT WILL CONTINUE LIFTING NORTH ACROSS THE OHIO VALLEY THIS TONIGHT...STALLING OUT ACROSS NORTHERN OHIO BY MORNING. SEVERAL UPPER DISTURBANCES COMBINED WITH THIS FRONT WILL BRING PROLONGED CHANCES FOR RAIN ACROSS NORTHERN PORTIONS OF THE OHIO VALLEY THROUGH TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... BOUNDARY CURRENTLY RUNNING FROM CENTRAL OHIO THRU CENTRAL INDIANA INTO SOUTHERN OHIO. BEST ISENTROPIC LIFT AND 925MB CONVERGENCE INCREASES NORTH OF THE BOUNDARY ACROSS THE NRN PORTION OF THE FA OVERNIGHT INTO MON. HAVE INCREASED POPS TO LKLY ACROSS THIS AREA OVERNIGHT. HAVE CONTD LOW CHC POPS ACRS THE FAR SOUTH WITH THE SFC BOUNDARY...INSTBY IN PLACE AND AN EMBEDDED S/W PASSING THRU OVERNIGHT. NO OTHER CHANGES TO CURRENT FORECAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRONT HANGS AROUND NORTHERN OHIO ON MONDAY AS H5 SHORTWAVE DIGS ACROSS THE MIDDLE OHIO VALLEY. FOLLOWED CLOSER TO NAM WHICH FAVORS MORE WIDESPREAD PRECIP WITH A STRONGER MIDLEVEL SHORTWAVE AND INCREASING LOW LEVEL JET MONDAY MORNING AND AFTERNOON. THEREFORE MAINTAINED LIKELY POPS ACROSS THE NORTHERN 2/3 OF THE FORECAST AREA ON MONDAY. HEAVY RAIN POTENTIAL WILL BE ENHANCED CLOSER TO THE FRONT ESPECIALLY AS ERIN MOISTURE MERGES WITH THE FRONT LATE ON MONDAY. HOWEVER NORTHERN CWA REMAINS IN A D1 TO D2 DROUGHT...AND BEST FORCING APPEARS TO BE CONCENTRATED JUST NORTH OF CWA BORDER. THEREFORE DID NOT OPT FOR A FLOOD WATCH OR HEAVY RAIN WORDING AT THIS POINT. GIVEN TEMP PATTERNS UPSTREAM TODAY (HIGHS IN THE MID TO UPPER 90S ACROSS THE LOWER AND MIDDLE OH VALLEY)...INCREASED TEMPS QUITE A BIT DESPITE EXPECTED MID AND HIGH CLOUDS ACROSS THE SOUTHERN CWA ON MONDAY. && .LONG TERM /TUESDAY THROUGH SUNDAY/... S/W ENERGY WILL BE PUSHING OFF TO OUR EAST ON TUESDAY AS WARM FRONT BEGINS TO LIFT BACK TO THE NORTH. THIS SHOULD LEAD TO A DECREASING CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON AND INTO TUESDAY EVENING. BOUNDARY WILL THEN REMAIN MAINLY TO OUR NORTH THROUGH THE END OF THE WORK WEEK AS MID/UPPER LEVEL RIDGE BUILDS NORTHWARD FROM THE SOUTH. THIS WILL CONTINUE TO KEEP OUR FA ON THE EDGE OF BETTER CHANCE OF PCPN AND WITH FA IN THE WARM SECTOR...WILL TRY TO LIMIT POPS TO 20 PERCENT OR LESS WEDNESDAY THROUGH FRIDAY. RIDGE WILL BREAK DOWN OVER THE WEEKEND WITH ASSOCIATED COLD FRONT MOVING ACROSS OUR AREA... LEADING TO A BETTER CHANCE OF THUNDERSTORMS FOR SATURDAY. GFS ENSEMBLE MEAN STILL NOT AS AGGRESSIVE AS THE OPERATIONAL GFS AND ECMWF BUILDING RIDGE UP INTO OUR SOUTHER FA THROUGH LATE IN THE WEEK. AS A RESULT...WILL GO AHEAD AND TWEAK HIGH TEMPS UP A DEGREE OR TWO...PARTICULARLY FOR WEDNESDAY THROUGH FRIDAY. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... LATEST SURFACE ANALYSIS SHOWS WARM FRONT ORIENTED FROM THE MID MS VLY THRU CNTRL IL...CENTRAL INDIANA INTO SW OHIO. ISENTROPIC LIFT OVERRUNNING THIS BOUNDARY WAS LEADING TO WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY NORTH OF THE FRONT. 925 MB CONVERGENCE APPEARS TO BE THE FORCING ASSOCIATED WITH THIS AXIS OF PRECIP. ALTHOUGH SOME SCTD PRECIP WL BE POSSIBLE ACRS THE NRN TAF SITES OVERNIGHT EXPECT TSTMS TO REMAIN NORTH OF THE TAF SITES WITH THE FAVORABLE 925MB CONVERGENCE UNTIL MON. CONVECTION WILL LIKELY BE MORE WIDESPREAD ON MONDAY WHEN A WAVE OF LOW PRESSURE APPROACHES. COVERED THE MORNING WITH A MENTION OF CB STARTING AT 13Z AND THEN MENTION TSTMS DURING THE AFTN. MSTR FROM THE REMNANTS OF ERIN MAY COME INTO PLAY LATE IN THE TAF PERIOD BUT MORE LKLY MON NIGHT. WINDS WILL GENERALLY BE 10 KNOTS OR LESS OVERNIGHT...BUT SOUTH GUSTY WINDS OF 20 TO 25KTS EXPECTED MON AFTN. OUTLOOK...TSTMS POSSIBLE MONDAY AND TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 547 AM EDT SUN AUG 19 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-201000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 547 AM EDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE REMNANTS OF TROPICAL STORM ERIN WILL MOVE INTO THE REGION ON MONDAY AND WILL SLOWLY EXIT THE REGION ON TUESDAY. THIS SYSTEM WILL BRING THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY WHERE THUNDERSTORMS OCCUR. MONITOR LATER FORECASTS FOR POSSIBLE FLASH FLOOD WATCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN THEIR RAINFALL REPORTS MONDAY THROUGH TUESDAY DUE TO HEAVY RAIN POTENTIAL.
The Indianapolis radar (KIND), 91 km away, was scanning. The volume nearest the first event began at 03:52 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2007Every state in 2007This day in weather historyWarnings in Indiana, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 55919, 55922.